# SDR ABXA9800560

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 975329423
- Condition: Cracked
- Location: Ws 250.089
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD STUB WING AT STATION XS 250.089, THE VERTICAL STIFFENER ANGLE (RIB ATTACH ANGLE) IS CRACKED AT THE BOTTOM END.  REPAIRED IAW DC8 SRM 51-1-20D AND 51-1-8.
